VOL. 17 · NO. 4 | October, 1965
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 17 (4), (October, 1965)
No abstract available
Articles
Toshio UMEZAWA
J. Math. Soc. Japan 17 (4), 341-357, (October, 1965) DOI: 10.2969/jmsj/01740341
KEYWORDS: 02.65
No abstract available
Par Reiko YASUDA
J. Math. Soc. Japan 17 (4), 358-364, (October, 1965) DOI: 10.2969/jmsj/01740358
KEYWORDS: 30.45
No abstract available
Tetsuya SHIMOGAKI
J. Math. Soc. Japan 17 (4), 365-373, (October, 1965) DOI: 10.2969/jmsj/01740365
KEYWORDS: 46.35
No abstract available
Moto-o KINOSHITA
J. Math. Soc. Japan 17 (4), 374-408, (October, 1965) DOI: 10.2969/jmsj/01740374
KEYWORDS: 10.68, 10.41
No abstract available
Ed DUBINSKY
J. Math. Soc. Japan 17 (4), 409-410, (October, 1965) DOI: 10.2969/jmsj/01740409
KEYWORDS: 46.01
No abstract available
Shuji KONNO
J. Math. Soc. Japan 17 (4), 411-424, (October, 1965) DOI: 10.2969/jmsj/01740411
KEYWORDS: 10.66, 10.41
No abstract available
Makoto ISHIDA
J. Math. Soc. Japan 17 (4), 425-437, (October, 1965) DOI: 10.2969/jmsj/01740425
KEYWORDS: 14.51, 14.50
No abstract available
Soichi KAWAI
J. Math. Soc. Japan 17 (4), 438-442, (October, 1965) DOI: 10.2969/jmsj/01740438
KEYWORDS: 32.40
No abstract available
Back to Top